# SDR ALGA062211864AL

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- Aircraft time: 5,630 hours, 8,034 cycles
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overheated
- Location: Nr 2 Engine
- Part time: 3,342 hours, 300 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, NOTICED THE NR 2 ENGINE OIL TEMP HAD CLIMBED ABOVE THE RED LINE ALL THE WAY TO 118 C.  IMMEDIATELY REDUCED THE ENGINE TO IDLE, AS IT APPROACHED IDLE THE ENGINE OIL PRESSURE WENT TO 0.  SECURED THE ENGINE AND RETURNED TO DEPARTURE.
